Back

Clarityn allergy 10mg tablets 14s

£4.99 (35.6p each)

Brand Price Match - Checked Tesco.com 28/07/2014

Quantity:

+

Add to Favourites

Add to a list


Product Summary

1 a day. Hayfever&other allergies. Relief of: sneezing, runny nose and itchy eyes. Loratadine. To relieve allergic symptoms due to hayfever and other airborne allergies, such as house dust mite and pet allergies. Can also be taken for allergic skin conditions such as rash, itching and urticaria (hives).

Contents

Each Tablet contains Loratadine 10 mg, Also contains Lactose

Usage Instructions

  • Please read enclosed leaflet before using this medication.For oral use. Dosage:Age: Adults and children over 12 years, How much to take: 1 x tablet, How often to take: Once dailyAge: Children of 2 to 12 years, How much to take: See package leaflet. Clarityn Allergy syrup may be preferable for this age groupIf you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.Warnings: Do not exceed the stated doseDo not use during pregnancy or if you are breastfeeding.If symptoms persist consult your doctor or pharmacist.Keep all medicines out of the reach and sight of children.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.